# SDR MASA2019070611939

- Difficulty date: July 6, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 12,023 hours, 7,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA EMER FLASHLIGHT INOP. PLACED ON MEL.
